American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(28D05) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 65 found      Go to page: 1 2 3

[1] James T. Campbell and Randall McCutcheon. Recurrence and primitivity for IP systems with polynomial wildcards. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Nikos Frantzikinakis. A multidimensional Szemer\'edi theorem for Hardy sequences of different growth. Trans. Amer. Math. Soc. 367 (2015) 5653-5692.
Abstract, references, and article information   
View Article: PDF

[3] Charlene Kalle and Wolfgang Steiner. Beta-expansions, natural extensions and multiple tilings associated with Pisot units. Trans. Amer. Math. Soc. 364 (2012) 2281-2318.
Abstract, references, and article information   
View Article: PDF

[4] Nikos Frantzikinakis. Multiple ergodic averages for three polynomials and applications. Trans. Amer. Math. Soc. 360 (2008) 5435-5475. MR 2415080.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Huyi Hu. Equilibriums of some non-Hölder potentials. Trans. Amer. Math. Soc. 360 (2008) 2153-2190. MR 2366978.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Andrew Q. Yingst. A characterization of homeomorphic Bernoulli trial measures. Trans. Amer. Math. Soc. 360 (2008) 1103-1131. MR 2346485.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Randall Dougherty, R. Daniel Mauldin and Andrew Yingst. On homeomorphic Bernoulli measures on the Cantor space. Trans. Amer. Math. Soc. 359 (2007) 6155-6166. MR 2336321.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Dorin Ervin Dutkay. Low-pass filters and representations of the Baumslag Solitar group. Trans. Amer. Math. Soc. 358 (2006) 5271-5291. MR 2238916.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Ethan Akin. Good measures on Cantor space. Trans. Amer. Math. Soc. 357 (2005) 2681-2722. MR 2139523.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Arno Berger, Leonid A. Bunimovich and Theodore P. Hill. One-dimensional dynamical systems and Benford's law. Trans. Amer. Math. Soc. 357 (2005) 197-219. MR 2098092.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Zaqueu Coelho. The loss of tightness of time distributions for homeomorphisms of the circle. Trans. Amer. Math. Soc. 356 (2004) 4427-4445. MR 2067127.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Min Qian and Shu Zhu. SRB measures and Pesin's entropy formula for endomorphisms. Trans. Amer. Math. Soc. 354 (2002) 1453-1471. MR 1873014.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Michiko Yuri. Statistical properties for nonhyperbolic maps with finite range structure. Trans. Amer. Math. Soc. 352 (2000) 2369-2388. MR 1695039.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Huyi Hu. Conditions for the Existence of SBR Measures for ``Almost Anosov'' Diffeomorphisms. Trans. Amer. Math. Soc. 352 (2000) 2331-2367. MR 1661238.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Friedemann Brock and Alexander Yu. Solynin. An approach to symmetrization via polarization. Trans. Amer. Math. Soc. 352 (2000) 1759-1796. MR 1695019.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Christopher Hoffman. A $K$ counterexample machine. Trans. Amer. Math. Soc. 351 (1999) 4263-4280. MR 1650089.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Dalibor Volný. Invariance principles and Gaussian approximation for strictly stationary processes. Trans. Amer. Math. Soc. 351 (1999) 3351-3371. MR 1624218.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Karma Dajani and Cor Kraaikamp. A Gauss-Kusmin theorem for optimal continued fractions. Trans. Amer. Math. Soc. 351 (1999) 2055-2079. MR 1473436.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Maximilian Thaler. The Dynkin-Lamperti arc-sine laws for measure preserving transformations. Trans. Amer. Math. Soc. 350 (1998) 4593-4607. MR 1603998.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Zaqueu Coelho and Anthony N. Quas. Criteria for $\bar{d}$-continuity. Trans. Amer. Math. Soc. 350 (1998) 3257-3268. MR 1422894.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Karl Petersen and Klaus Schmidt. Symmetric Gibbs measures. Trans. Amer. Math. Soc. 349 (1997) 2775-2811. MR 1422906.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Wai Chin, Brian Hunt and James A. Yorke. Correlation dimension for iterated function systems. Trans. Amer. Math. Soc. 349 (1997) 1783-1796. MR 1407698.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] M. Lemanczyk, F. Parreau and D. Volný. Ergodic properties of real cocycles and pseudo-homogeneous Banach spaces. Trans. Amer. Math. Soc. 348 (1996) 4919-4938. MR 1389783.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] E. Arthur Robinson Jr.. The dynamical properties of Penrose tilings. Trans. Amer. Math. Soc. 348 (1996) 4447-4464. MR 1355301.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] D. K. Molinek. Asymptotic measures for skew products of Bernoulli shifts with generalized north pole--south pole diffeomorphisms . Trans. Amer. Math. Soc. 345 (1994) 263-291. MR 1254191.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Franz Hofbauer and Mariusz Urbański. Fractal properties of invariant subsets for piecewise monotonic maps on the interval . Trans. Amer. Math. Soc. 343 (1994) 659-673. MR 1232188.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Doris Fiebig. Mixing properties of a class of Bernoulli-processes . Trans. Amer. Math. Soc. 338 (1993) 479-493. MR 1102220.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Jon Aaronson, Manfred Denker and Mariusz Urbański. Ergodic theory for Markov fibred systems and parabolic rational maps . Trans. Amer. Math. Soc. 337 (1993) 495-548. MR 1107025.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Janet Whalen Kammeyer. A classification of the finite extensions of a multidimensional Bernoulli shift . Trans. Amer. Math. Soc. 335 (1993) 443-457. MR 1076616.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Peter Walters. A dynamical proof of the multiplicative ergodic theorem . Trans. Amer. Math. Soc. 335 (1993) 245-257. MR 1073779.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 65 found      Go to page: 1 2 3


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia